Search - Archive ouverte HAL Access content directly

Filter your results

224 Results
Image document

Quasilinear Stochastic PDEs with two obstacles: Probabilistic approach

Laurent Denis , Anis Matoussi , Jing Zhang
Stochastic Processes and their Applications, 2021, ⟨10.1016/j.spa.2020.11.002⟩
Journal articles hal-03040517v1

A Finite Horizon Optimal Multiple Switching Problem

Alexandre Popier , Boualem Djehiche , Said Hamadène
SIAM Journal on Control and Optimization, 2009, 48 (4), pp.2751 - 2770. ⟨10.1137/070697641⟩
Journal articles hal-01636320v1

Wong-Zakai Approximations of Backward Doubly Stochastic Doubly Backward Differential Equations

Ying Hu , Anis Matoussi , Tusheng Zhang
Stochastic Processes and their Applications, 2015, 125 (12), pp.4375-4404. ⟨10.1016/j.spa.2015.07.003⟩
Journal articles hal-01058778v1

On hypothesis tests in misspecified change-point problems for a Poisson process

Christian Farinetto
Communications in Statistics - Theory and Methods, 2016, 46 (20), pp.10103 - 10115. ⟨10.1080/03610926.2016.1231819⟩
Journal articles hal-01759542v1
Image document

Viscosity Solutions of system of PDEs with Interconnected Obstacles and nonlinear Neumann Boundary Conditions

Brahim Boufoussi , Said Hamadène , Manal Jakani
2022
Preprints, Working Papers, ... hal-03120824v2

Comments on the presence of serial correlation in the random coefficients of an autoregressive process

Frédéric Proïa , Marius Soltane
Statistics and Probability Letters, 2021, 170, pp.108988. ⟨10.1016/j.spl.2020.108988⟩
Journal articles hal-02861556v1

The Akan Weighing System restored after 120 years of oblivion. A metrological study of 9301 geometric gold-weights

Christian Farinetto , Jean-Jacques Crappier Pierre Gascou Carole Maunoury Franck Maunoury Gi Mateusen
Colligo : Histoire(s) des collections, 2019
Journal articles hal-02860698v1
Image document

Backward stochastic Volterra integral equations with jumps in a general filtration

Alexandre Popier
ESAIM: Probability and Statistics, 2021, 25, pp.133-203. ⟨10.1051/ps/2021006⟩
Journal articles hal-03178603v1

Hidden Markov models revealing the stress field underlying the earthquake generation

I. Votsi , N. Limnios , G. Tsaklidis , E. Papadimitriou
Physica A: Statistical Mechanics and its Applications, 2013, 392 (13), pp.2868 - 2885. ⟨10.1016/j.physa.2012.12.043⟩
Journal articles hal-01635223v1
Image document

Some explanations about the IWLS algorithm to fit generalized linear models

Christophe Dutang
2017
Preprints, Working Papers, ... hal-01577698v1

OneStep : Le Cam's One-step Estimation Procedure

Alexandre Brouste , Christophe Dutang , Darel Noutsa Mieniedou
The R Journal, 2021, 13 (1), pp.366. ⟨10.32614/RJ-2021-044⟩
Journal articles hal-03452455v1
Image document

Comments on the ELSV compactification of Hurwitz stacks

Bashar Dudin
2014
Preprints, Working Papers, ... hal-00705862v2
Image document

Solvency tuned premium for a composite loss distribution

Alexandre Brouste , Anis Matoussi , Tom Rohmer , Christophe Dutang , Vanessa Désert et al.
2018
Preprints, Working Papers, ... hal-01883508v1
Image document

ASYMPTOTIC EFFICIENCY IN THE AUTOREGRESSIVE PROCESS DRIVEN BY A STATIONARY GAUSSIAN NOISE

Marius Soltane
2018
Preprints, Working Papers, ... hal-01899971v1

A Mean Field Game of Optimal Portfolio Liquidation

Guanxing Fu , Paulwin Graewe , Ulrich Horst , Alexandre Popier
Mathematics of Operations Research, 2021, 46 (4), pp.1250-1281. ⟨10.1287/moor.2020.1094⟩
Journal articles hal-03663072v1

A generalized linear model approach to seasonal aspects of wind speed modeling

Alexandre Brouste , Alain Bensoussan , Pierre Bertrand
Journal of Applied Statistics, 2014, 41 (8), pp.1694 - 1707. ⟨10.1080/02664763.2014.888543⟩
Journal articles hal-01634620v1

CONTROLLED DRIFT ESTIMATION IN FRACTIONAL DIFFUSION LINEAR SYSTEMS

Alexandre Brouste , Chunhao Cai
Stochastics and Dynamics, 2013, 13 (03), ⟨10.1142/S0219493712500256⟩
Journal articles hal-01634610v1
Image document

An extended existence result for quadratic BSDEs with jumps with application to the utility maximization problem

Marie Amélie Morlais
2018
Preprints, Working Papers, ... hal-01835176v1
Image document

Utility Maximization in a jump market model

Marie Amélie Morlais
2018
Preprints, Working Papers, ... hal-01835198v1
Image document

Utility Maximization Problem with Uncertainty and a Jump Setting

Sarah Kaakai , Anis Matoussi , Achraf Tamtalini
2022
Preprints, Working Papers, ... hal-03813812v3
Image document

Confidence intervals for annual wind power production

Alain Bensoussan , Pierre Raphaël Bertrand , Alexandre Brouste , Nabiha Haouas , Mehdi Fhima et al.
ESAIM: Proceedings, 2014, 44, pp.150 - 158. ⟨10.1051/proc/201444009⟩
Journal articles hal-01634613v1
Image document

Lapse tables for lapse risk management in insurance: a competing risk approach

Xavier Milhaud , Christophe Dutang
European Actuarial Journal, 2018, 8 (1), pp.97-126. ⟨10.1007/s13385-018-0165-7⟩
Journal articles hal-01985256v1

Second order reflected backward stochastic differential equations

Anis Matoussi , Dylan Possamaï , Chao Zhou
Annals of Applied Probability, 2013, 23 (6), pp.2420-2457. ⟨10.1214/12-AAP906⟩
Journal articles hal-00919119v1

Ethical and social implications of approaching death prediction in humans - when the biology of ageing meets existential issues

Marie Gaille , Marco Araneda , Clément Dubost , Clémence Guillermain , Sarah Kaakai et al.
BMC Medical Ethics, 2020, 21 (1), ⟨10.1186/s12910-020-00502-5⟩
Journal articles halshs-03085823v1
Image document

System of nonlinear second-order parabolic partial differential equations with interconnected obstacles and oblique derivative boundary conditions on non-smooth time-dependent domains

Manal Jakani
2022
Preprints, Working Papers, ... hal-03913755v1
Image document

Statistical problems for SDEs and for backward SDEs

Li Zhou
General Mathematics [math.GM]. Université du Maine, 2013. English. ⟨NNT : 2013LEMA1004⟩
Theses tel-00808623v1
Image document

Scattering of flexural waves by a pit of quadratic profile inserted in an infinite thin plate

Omar Aklouche , Adrien Pelat , Sylvain Maugeais , François Gautier
Journal of Sound and Vibration, 2016, 375, pp.38-52. ⟨10.1016/j.jsv.2016.04.034⟩
Journal articles hal-02453174v1
Image document

ASYMPTOTIC DECOMPOSITION OF SOLUTIONS TO RANDOM PARABOLIC OPERATORS WITH OSCILLATING COEFFICIENTS

Marina Kleptsyna , Andrey Piatnitski , Alexandre Popier
2020
Preprints, Working Papers, ... hal-02954085v1
Image document

Some results on backward equations and stochastic partial differential equations with singularities

Lambert Piozin
Analysis of PDEs [math.AP]. Université du Maine, 2015. English. ⟨NNT : 2015LEMA1004⟩
Theses tel-01223251v1
Image document

Minimal blowing pressure allowing periodic oscillations in a simplied reed musical instrument model: Bouasse-Benade prescription assessed through numerical continuation

Joel Gilbert , Sylvain Maugeais , Christophe Vergez
Acta Acustica, In press
Journal articles hal-02994219v2